MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY TOTAL PROTEIN II

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY TOTAL PROTEIN II
Model Number ADVIA CHEMISTRY TOTAL PROTEIN II
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer care center (ccc) specialist stated that the customer was using expired calibrator materials for the advia chemistry total protein ii assay.
 
Event or Problem Description
Low total protein results were obtained with the advia chemistry total protein ii reagent.The customer was using expired calibrator materials for testing.No data has been provided by the customer.The customer stated that no results were questioned.There are no known reports of any impact to patients due to this issue.

Brand Name
ADVIA CHEMISTRY TOTAL PROTEIN II
Common Device Name
ADVIA CHEMISTRY TOTAL PROTEIN II
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key8240498
Report Number2432235-2019-00034
Device Sequence Number2120468
Product Code CEK
UDI-Device Identifier00630414465227
UDI-Public00630414465227
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model NumberADVIA CHEMISTRY TOTAL PROTEIN II
Device Catalogue Number10311878
Device Lot Number432852
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1